Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 142, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Apr 21, 2017, 3:49 AM CDT for Custer County, Washita County, Oklahoma. It was in force for 41 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 21, 2017, 3:49 AM CDT (08:49 UTC)
- Expired
- Apr 21, 2017, 4:30 AM CDT
- In force
- 41 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 50.0 mph
Counties Custer County, OK, Washita County, OK
The radar
The Altus AFB radar (KFDR), 113 km from the middle of the area, began a volume at 08:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 21, 4:29 AM CDT | HAIL 1 | 2 Wsw Weatherford, OK | REPORT RECEIVED VIA MPING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 40 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 20, 9:33 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 8.8 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 909 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 121 m²/s²
- 0-3 km storm-relative helicity
- 350 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.6
The text
As transmitted.
974
WUUS54 KOUN 210849
SVROUN
OKC039-149-210930-
/O.NEW.KOUN.SV.W.0142.170421T0849Z-170421T0930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
349 AM CDT FRI APR 21 2017
The National Weather Service in Norman has issued a
* Severe Thunderstorm Warning for...
Eastern Washita County in western Oklahoma...
Southeastern Custer County in western Oklahoma...
* Until 430 AM CDT
* At 349 AM CDT, a severe thunderstorm was located near Cordell,
moving northeast at 25 mph.
HAZARD...Half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
* Locations impacted include...
Weatherford, Clinton, Cordell, Arapaho, Dill City, Corn and Bessie.
This includes Interstate 40 between mile markers 63 and 82.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3517 9901 3526 9918 3563 9892 3558 9876
3548 9863
TIME...MOT...LOC 0849Z 214DEG 22KT 3528 9904
HAIL...1.25IN
WIND...<50MPH
$$
MAHALEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 21, 12:46 AM CDT, 3 hours 3 minutes earlier.
Area forecast discussion, Apr 21, 12:46 AM CDT, 3 hours 3 minutes before
Area Forecast Discussion
National Weather Service Norman OK
1246 AM CDT Fri Apr 21 2017
.DISCUSSION...
The 06Z aviation discussion follows....
&&
.AVIATION...
Numerous thunderstorms, several severe, have developed north of a
stalled front (that was from near KAQR-KADM-KSPS at 0540Z). There
are many different scenarios that may occur overnight into Friday,
making the forecast extremely difficult. The HRRR model has, for
several hours, latched onto the idea that a convective system will
form over the Panhandles around 0800-0900Z, then sweep east across
Oklahoma early Friday morning as a squall line. Since this is
plausible, and consistent, have opted to include a modified
version of this forecast in the TAFs. If the convective complex
fails to form, or forms later than expected, the TAFs will need to
be modified accordingly.
The front itself is expected to move back north a short distance
during the day Friday (although if the squall line forms as
expected, it will be forced back south by early afternoon). A
reinforcing surge of cool air will then push the front southeast
late Friday afternoon and evening. This will likely generate new
thunderstorms across the eastern half of Oklahoma, some severe,
which will move out of southeast Oklahoma late in the evening.
Winds will be highly erratic overnight, especially in the vicinity
of thunderstorms.
CmS
&&
.PREV DISCUSSION... /issued 647 PM CDT Thu Apr 20 2017/
DISCUSSION...
The 00Z aviation discussion follows....
AVIATION...
A stalled front from near KADH west-southwest to KSPS will move
little through about 21/2100Z. Numerous showers and thunderstorms
are expected to form by 21/0300Z near/north of the front over
western Oklahoma and north Texas. These storms will then expand
and spread east-northeast as the evening/night progresses, with a
few areas of torrential rain and hail. Strong winds will also be
a concern overnight with the stronger storms. The storms will
likely be so widespread tomorrow morning that some of the TAFs
have prevailing storms with TEMPO "no significant weather", which
is the reverse of the normal forecast pattern. As the front gets a
shove from the north late tomorrow afternoon, mainly after
21/2100Z, winds will turn more northerly and increase at most
sites. The showers and storms should move out of central/western
Oklahoma a few hours after the end of this forecast period
(22/0000Z).
The ceiling and visibility forecasts are very low confidence,
because the widespread convection is expected to produce numerous
exceptions to the "rule" in the forecasts. Winds should be close
to the forecasts, except near the stronger storms that will
produce their own temporary wind fields.
CmS
PREV DISCUSSION... /issued 258 PM CDT Thu Apr 20 2017/
DISCUSSION...
Increased POPS across most of the forecast area (overnight and
Friday morning), especially southwest Oklahoma. Also added a few
counties across southwest Oklahoma, including the cities of
Lawton, Duncan, and Paul Valley to the Flood Watch.
A cold front continues a slow southward push this afternoon,
and is currently located from near Seminole to Pauls Valley to
Duncan and Wichita Falls. The airmass ahead of the front is
rather warm with dewpoint temperatures in the mid to upper 60s.
A few storms may develop along or just behind the front late
this afternoon/early evening, but storm coverage should be
isolated. If storms can form, severe weather is certainly
possible.
By mid to late evening, scattered to widespread showers and
thunderstorms are expected to develop. The first storms may
form across southwest and west central Oklahoma. Elevated
instability and effective shear will support some rotating storms
which will enhance the risk of large hail. Several rounds of
precipitation may occur, and this may result in flooding and flash
flooding, especially overnight into Friday morning.
On Friday, the cold front is expected to drift northward during
the day in response to an approaching trough. How far north the
front will lift remains uncertain. Regardless, severe weather
chances will remain until the front pushes back southward late
Friday afternoon and night.
Cool and dry weather is expected this weekend with warmer
temperatures returning early next week. Storm chances will
increase again by late next week.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 46 60 41 68 / 30 10 0 0
Hobart OK 45 63 40 69 / 10 0 0 0
Wichita Falls TX 48 64 42 71 / 20 10 0 0
Gage OK 41 60 37 69 / 20 0 0 0
Ponca City OK 44 58 38 67 / 60 10 0 0
Durant OK 50 62 43 70 / 70 10 0 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through this evening for OKZ007-008-012-013-018>020-
023>031-038>040.
TX...None.
&&
23/03/23Hazardous weather outlook, Apr 20, 11:28 PM CDT, 4 hours 21 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Norman OK 1128 PM CDT Thu Apr 20 2017 OKZ004>048-050>052-TXZ083>090-220430- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 1128 PM CDT Thu Apr 20 2017 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Overnight... .Thunderstorms... There is a Slight Risk of severe thunderstorms overnight into Friday morning. Location... The Slight Risk covers locations south and west of a line extending from Arnett to Stillwater to Ada, Oklahoma. The Slight Risk includes all of western north Texas. A Marginal Risk exists elsewhere, except for far northern Oklahoma. Timing... Severe thunderstorms are expected to continue through the overnight hours. Impacts... Hail up to the size of tennis balls will be the primary threat. Winds exceeding 60 mph will also be possible. Discussion... Scattered to numerous storms will continue to persist through Friday morning. Some storms will be severe storms, especially in the slight risk area. Damaging hail and heavy rain will be the primary hazards. .Spotter and emergency management statement... Storm spotter groups and emergency management personnel across the risk areas should prepare for possible severe weather operations this evening and overnight. .Heavy Rainfall... Thunderstorms may repeatedly develop over the same areas overnight and lead to excessive rain totals. The main area of concern will be locations near Oklahoma city, Kingfisher, and Enid, and points east through late Friday morning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... .Thunderstorms... Severe storms will remain possible throughout the day on Friday into Friday evening. An Enhanced Risk of severe storms will exist for locations south and east of a line extending from Stillwater and El Reno, to Chickasha Oklahoma, to Henrietta Texas. Damaging hail and wind gusts will be the primary threats, but there will also be a low tornado threat mainly across south- central and southeast parts of Oklahoma. Thunderstorm chances return next Wednesday, with severe storms possible. .Heavy Rainfall... Significant rainfall totals appear possible through early Friday evening. At this time, it appears that the heaviest rain will fall over the northeast half of Oklahoma which could lead to flooding of low-lying and poor drainage areas. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook. Mahale
In the hours before
Special weather statement, Apr 21, 2:50 AM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
250 AM CDT FRI APR 21 2017
OKZ025-029-210815-
Oklahoma OK-Cleveland OK-
250 AM CDT FRI APR 21 2017
...SIGNIFICANT WEATHER ADVISORY FOR southern Oklahoma and
northwestern Cleveland Counties Until 315 AM CDT...
AT 247 AM CDT, strong thunderstorms were along a line extending from
near Oklahoma City to 5 miles east of Mustang, moving east at 40 MPH.
HAZARDS INCLUDE...
Hail up to one-half inch diameter...
Wind gusts to 40 MPH...
Locations impacted include...
Oklahoma City, Moore, Midwest City, Del City, Bethany, Choctaw, Warr
Acres, The Village, Harrah, Spencer, Nichols Hills, Jones, Nicoma
Park, Valley Brook, Tinker Air Force Base, Forest Park, Woodlawn
Park, Lake Aluma, Smith Village and The Capitol.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3536 9724 3535 9767 3556 9767 3559 9725
3548 9721
TIME...MOT...LOC 0747Z 270DEG 36KT 3553 9761 3538 9762
MAHALESpecial weather statement, Apr 21, 3:13 AM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
313 AM CDT FRI APR 21 2017
OKZ026-210845-
Lincoln OK-
313 AM CDT FRI APR 21 2017
...SIGNIFICANT WEATHER ADVISORY FOR central Lincoln County Until 345
AM CDT...
AT 312 AM CDT, strong thunderstorms were along a line extending from
near Warwick to 4 miles southeast of Wellston to 9 miles northeast of
Harrah, moving east at 35 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...
Frequent cloud to ground lightning...
Locations impacted include...
Chandler, Davenport, Wellston, Sparks, Warwick and Kendrick.
This includes Interstate 44 between mile markers 157 and 175.
LAT...LON 3582 9675 3565 9671 3552 9676 3555 9707
3563 9706 3573 9708
TIME...MOT...LOC 0812Z 264DEG 30KT 3570 9703 3563 9702 3557 9704
KURTZSpecial weather statement, Apr 21, 3:15 AM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
315 AM CDT FRI APR 21 2017
OKZ025-026-029-030-210845-
Oklahoma OK-Pottawatomie OK-Cleveland OK-Lincoln OK-
315 AM CDT FRI APR 21 2017
...SIGNIFICANT WEATHER ADVISORY FOR southeastern Oklahoma...
northwestern Pottawatomie...northeastern Cleveland and southern
Lincoln Counties Until 345 AM CDT...
AT 314 AM CDT, strong thunderstorms were along a line extending from
near Choctaw to near Oklahoma City to near Stanley Draper Lake,
moving east at 45 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 40 MPH...
Minor flooding in areas of poor drainage...
Frequent cloud to ground lightning...
Locations impacted include...
Northeastern Norman, Midwest City, Shawnee, Choctaw, Harrah, McLoud,
Jones, Nicoma Park, Prague, Meeker, Johnson, Sparks, Stella, Stanley
Draper Lake, Dale, Newalla, northern Lake Thunderbird, Bethel Acres
and Aydelotte.
This includes the following highways...
Interstate 40 between mile markers 163 and 191.
Interstate 240 between mile markers 14 and 16.
LAT...LON 3564 9672 3548 9669 3530 9693 3529 9742
3540 9733 3553 9730
TIME...MOT...LOC 0814Z 255DEG 40KT 3548 9722 3541 9723 3532 9733
KURTZSpecial weather statement, Apr 21, 3:30 AM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 330 AM CDT FRI APR 21 2017 OKZ014-021-210900- Roger Mills OK-Beckham OK- 330 AM CDT FRI APR 21 2017 ...SIGNIFICANT WEATHER ADVISORY FOR south central Roger Mills and northwestern Beckham Counties Until 400 AM CDT... AT 328 AM CDT, a strong thunderstorm was located 5 miles southeast of Sweetwater, moving east at 25 MPH. HAZARDS INCLUDE... Hail up to the size of nickels... Locations impacted include... Sweetwater and Berlin. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely and be alert for threatening weather conditions. && LAT...LON 3530 9989 3541 9995 3552 9966 3533 9957 TIME...MOT...LOC 0828Z 252DEG 22KT 3537 9985 MAHALE
Special weather statement, Apr 21, 3:32 AM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
332 AM CDT FRI APR 21 2017
OKZ014-016-021-210900-
Roger Mills OK-Beckham OK-Custer OK-
332 AM CDT FRI APR 21 2017
...SIGNIFICANT WEATHER ADVISORY FOR southeastern Roger Mills...
northeastern Beckham and west central Custer Counties Until 400 AM
CDT...
AT 331 AM CDT, a strong thunderstorm was located 8 miles northwest of
Elk City, moving northeast at 35 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3545 9951 3554 9964 3574 9935 3570 9922
3559 9913
TIME...MOT...LOC 0831Z 234DEG 29KT 3551 9951
MAHALESpecial weather statement, Apr 21, 3:38 AM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
338 AM CDT FRI APR 21 2017
OKZ026-210900-
Lincoln OK-
338 AM CDT FRI APR 21 2017
...SIGNIFICANT WEATHER ADVISORY FOR east central Lincoln County Until
400 AM CDT...
AT 336 AM CDT, strong thunderstorms were along a line extending from
3 miles southeast of Kendrick to near Davenport to 5 miles northeast
of Sparks, moving east at 35 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 40 MPH...
Minor flooding in areas of poor drainage...
Frequent cloud to ground lightning...
Locations impacted include...
Stroud and Davenport.
This includes Interstate 44 between mile markers 174 and 182.
LAT...LON 3561 9674 3567 9678 3577 9677 3581 9662
3562 9662
TIME...MOT...LOC 0836Z 254DEG 32KT 3574 9674 3569 9674 3564 9673
KURTZThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 20, 9:53 PM CDT | Severe Thunderstorm Warning | OUN | Harmon, Jackson | 52 min |
| Apr 20, 10:10 PM CDT | Special Weather Statement | OUN | Greer | 50 min |
| Apr 20, 10:37 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 38 min |
| Apr 20, 10:47 PM CDT | Special Weather Statement | OUN | Kiowa | 43 min |
| Apr 20, 11:08 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 67 min |
| Apr 20, 11:23 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Kiowa | 52 min |
| Apr 20, 11:28 PM CDT | Special Weather Statement | OUN | Custer | 47 min |
| Apr 20, 11:29 PM CDT | Special Weather Statement | OUN | Washita | 46 min |
| Apr 20, 11:46 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Washita | 44 min |
| Apr 20, 11:53 PM CDT | Special Weather Statement | OUN | Canadian | 37 min |
| Apr 21, 12:00 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Kiowa | 45 min |
| Apr 21, 12:08 AM CDT | Severe Thunderstorm Warning | OUN | Cotton, Tillman | 53 min |
| Apr 21, 12:10 AM CDT | Severe Thunderstorm Warning | OUN | Grant | 34 min |
| Apr 21, 12:15 AM CDT | Severe Thunderstorm Warning | OUN | Blaine | 45 min |
| Apr 21, 12:17 AM CDT | Special Weather Statement | OUN | Garfield, Noble | 43 min |
| Apr 21, 12:25 AM CDT | Severe Thunderstorm Warning | OUN | Custer | 17 min |
| Apr 21, 12:27 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher | 33 min |
| Apr 21, 12:36 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche | 39 min |
| Apr 21, 1:06 AM CDT | Special Weather Statement | OUN | Logan | 24 min |
| Apr 21, 1:09 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kingfisher, Logan, Noble, Payne | 28 min |
| Apr 21, 1:12 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Grady | 29 min |
| Apr 21, 1:13 AM CDT | Special Weather Statement | OUN | Canadian | 32 min |
| Apr 21, 2:12 AM CDT | River Flood Warning | OUN | Pottawatomie, Seminole | 24 hr |
| Apr 21, 2:12 AM CDT | Special Weather Statement | OUN | Oklahoma | 33 min |
| Apr 21, 2:22 AM CDT | Special Weather Statement | OUN | Canadian | 23 min |
| Apr 21, 2:36 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Oklahoma | 39 min |
| Apr 21, 2:50 AM CDT | Special Weather Statement | OUN | Oklahoma | 25 min |
| Apr 21, 3:13 AM CDT | Special Weather Statement | OUN | Lincoln | 32 min |
| Apr 21, 3:15 AM CDT | Special Weather Statement | OUN | Pottawatomie | 30 min |
| Apr 21, 3:30 AM CDT | Special Weather Statement | OUN | Beckham | 30 min |
| Apr 21, 3:32 AM CDT | Special Weather Statement | OUN | Roger Mills | 28 min |
| Apr 21, 3:38 AM CDT | Special Weather Statement | OUN | Lincoln | 22 min |
| Apr 21, 3:47 AM CDT | Severe Thunderstorm Warning | OUN | Beckham, Roger Mills | 43 min |
| Apr 21, 3:52 AM CDT | Special Weather Statement | OUN | Seminole | 8 min |
| Apr 21, 4:02 AM CDT | Severe Thunderstorm Warning | OUN | Custer, Washita | 43 min |
| Apr 21, 4:23 AM CDT | Severe Thunderstorm Warning | OUN | Dewey | 25 min |
| Apr 21, 4:27 AM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey, Roger Mills | 24 min |
| Apr 21, 4:33 AM CDT | Special Weather Statement | OUN | Woods | 27 min |
| Apr 21, 4:38 AM CDT | Special Weather Statement | OUN | Blaine, Caddo | 37 min |
| Apr 21, 4:41 AM CDT | Special Weather Statement | OUN | Custer | 34 min |
| Apr 21, 4:54 AM CDT | Special Weather Statement | OUN | Woods | 36 min |
| Apr 21, 5:03 AM CDT | Special Weather Statement | OUN | Harper | 27 min |
| Apr 21, 5:09 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady | 37 min |
| Apr 21, 5:11 AM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper | 49 min |
| Apr 21, 5:12 AM CDT | Special Weather Statement | OUN | Custer | 33 min |
| Apr 21, 5:24 AM CDT | Special Weather Statement | OUN | Grady | 36 min |
| Apr 21, 5:41 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Grady | 27 min |
| Apr 21, 5:50 AM CDT | Special Weather Statement | OUN | Canadian | 25 min |
| Apr 21, 5:52 AM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woodward | 38 min |
| Apr 21, 6:32 AM CDT | Special Weather Statement | OUN | Woodward | 28 min |
| Apr 21, 6:43 AM CDT | Special Weather Statement | OUN | Oklahoma | 32 min |
| Apr 21, 6:53 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Oklahoma | 15 min |
| Apr 21, 7:16 AM CDT | Special Weather Statement | OUN | Kingfisher | 29 min |
| Apr 21, 7:21 AM CDT | Special Weather Statement | OUN | Oklahoma | 24 min |
| Apr 21, 7:29 AM CDT | Areal Flood Advisory | OUN | Canadian, Kingfisher, Logan, Oklahoma | 3 hr |
| Apr 21, 7:45 AM CDT | Special Weather Statement | OUN | Logan | 30 min |
| Apr 21, 7:47 AM CDT | Special Weather Statement | OUN | Beckham, Custer, Washita | 28 min |
| Apr 21, 7:51 AM CDT | Special Weather Statement | OUN | Cleveland | 24 min |
| Apr 21, 8:05 AM CDT | Flash Flood Warning | OUN | Canadian, Logan, Oklahoma | 4 hr |
| Apr 21, 8:14 AM CDT | Special Weather Statement | OUN | Washita | 31 min |
| Apr 21, 8:15 AM CDT | Special Weather Statement | OUN | Cleveland | 30 min |
| Apr 21, 8:19 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain | 26 min |
| Apr 21, 8:35 AM CDT | Areal Flood Advisory | OUN | Blaine, Caddo | 3 hr |
| Apr 21, 8:35 AM CDT | Special Weather Statement | OUN | Pottawatomie | 25 min |
| Apr 21, 8:42 AM CDT | Flash Flood Warning | OUN | Canadian, Kingfisher | 3 hr |
| Apr 21, 8:42 AM CDT | Special Weather Statement | OUN | Canadian | 33 min |
| Apr 21, 8:49 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady, Kingfisher, Logan, Oklahoma | 41 min |
| Apr 21, 8:57 AM CDT | Special Weather Statement | OUN | Caddo, Comanche, Grady | 33 min |
| Apr 21, 9:04 AM CDT | Special Weather Statement | OUN | Pottawatomie | 26 min |
| Apr 21, 9:16 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Cleveland, Grady, Logan, McClain and 1 more | 59 min |
| Apr 21, 9:31 AM CDT | Special Weather Statement | OUN | Comanche, Cotton, Stephens | 44 min |
| Apr 21, 9:32 AM CDT | Flash Flood Warning | OUN | Lincoln, Logan, Oklahoma | 2 hr |
| Apr 21, 9:42 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, Grady, Lincoln, McClain, Pontotoc and 2 more | 63 min |
| Apr 21, 10:17 AM CDT | Areal Flood Advisory | OUN | Lincoln, Pottawatomie, Seminole | 118 min |
| Apr 21, 10:43 AM CDT | Special Weather Statement | OUN | Hughes, Pontotoc, Seminole | 47 min |
| Apr 21, 11:05 AM CDT | Severe Thunderstorm Warning | OUN | Coal, Hughes, Pontotoc, Seminole | 40 min |
| Apr 21, 12:01 PM CDT | Areal Flood Warning | OUN | Lincoln, Logan, Oklahoma | 3 hr |
| Apr 21, 12:49 PM CDT | Areal Flood Warning | OUN | Blaine, Caddo, Canadian, Kingfisher, Oklahoma | 116 min |
| Apr 21, 12:57 PM CDT | Flash Flood Warning | OUN | Payne | 3 hr |
| Apr 21, 1:43 PM CDT | Special Weather Statement | OUN | Payne | 17 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.